# SDR AALA201804239070

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT PASSENGER DOOR DIMENSIONS (A) BETWEEN STRIKER LEVER AND FINGER OF DOOR DAMPER. PERFORMED ADJUSTMENT OF THE DOOR IAW AMM 52-13-14-820-002-A.
